MathSciNet Relay Station
MathSciNet bibliographic data
MR2010781 (2005d:41043) 41A65 (46B99)
Ganichev, M.; Kalton, N. J. Convergence of the weak dual greedy algorithm in $L\sb p$-spaces. J. Approx. Theory 124 (2003), no. 1, 89–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement